On nonparametric estimation of a hedonic price function

Haupt H, Schnurbus J, Tschernig R (2010)
Journal of Applied Econometrics 25(5): 894-901.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
Recently, using mixed data on Canadian housing, Parmeter, Henderson, and Kumbhakar (Journal of Applied Econometrics 2007; 22: 695-699) found that a nonparametric approach for estimating a hedonic house price function is superior to formerly suggested parametric and semipararnetric specifications. We carefully reanalyze these specifications for this dataset by applying a recent nonparametric specification test and simulation-based prediction comparisons. For the case at issue our results suggest that a previously proposed parametric specification does not have to be rejected and we illustrate how nonparametric methods provide valuable insights during all modeling steps. Copyright (C) 2010 John Wiley & Sons, Ltd.
Erscheinungsjahr
Zeitschriftentitel
Journal of Applied Econometrics
Band
25
Zeitschriftennummer
5
Seite
894-901
ISSN
PUB-ID

Zitieren

Haupt H, Schnurbus J, Tschernig R. On nonparametric estimation of a hedonic price function. Journal of Applied Econometrics. 2010;25(5):894-901.
Haupt, H., Schnurbus, J., & Tschernig, R. (2010). On nonparametric estimation of a hedonic price function. Journal of Applied Econometrics, 25(5), 894-901. doi:10.1002/jae.1186
Haupt, H., Schnurbus, J., and Tschernig, R. (2010). On nonparametric estimation of a hedonic price function. Journal of Applied Econometrics 25, 894-901.
Haupt, H., Schnurbus, J., & Tschernig, R., 2010. On nonparametric estimation of a hedonic price function. Journal of Applied Econometrics, 25(5), p 894-901.
H. Haupt, J. Schnurbus, and R. Tschernig, “On nonparametric estimation of a hedonic price function”, Journal of Applied Econometrics, vol. 25, 2010, pp. 894-901.
Haupt, H., Schnurbus, J., Tschernig, R.: On nonparametric estimation of a hedonic price function. Journal of Applied Econometrics. 25, 894-901 (2010).
Haupt, Harry, Schnurbus, Joachim, and Tschernig, Rolf. “On nonparametric estimation of a hedonic price function”. Journal of Applied Econometrics 25.5 (2010): 894-901.